# SDR HEEA0015793

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER LIGHT WOULD NOT STAY ON WITH STARTER ENGAGED.
